Extrapolation theorem on some Quasi-Banach spaces

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In [5], the author has proved extended sharp extrapolation theorem on Lp spaces with ∑-method ([1]), which asserted ∑1((p−1)−αLp)p/q=(LlogαL+Lq)1/q. In the present paper, on that result, we shall consider the case q≈1.

Original languageEnglish
Pages (from-to)417-423
Number of pages7
JournalTokyo Journal of Mathematics
Volume18
Issue number2
DOIs
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Extrapolation theorem on some Quasi-Banach spaces'. Together they form a unique fingerprint.

  • Cite this